Advertisement

Proof II: Lower Bounds

  • Johannes Sjöstrand
Chapter
Part of the Pseudo-Differential Operators book series (PDO, volume 14)

Abstract

In this chapter we give a lower bound on \(\ln \det S_{\delta ,z}\) which is valid with high probability, and then using also the upper bounds of Chap.  16, we conclude the proof of Theorem  15.3.1 with the help of Theorem  12.1.2.

References

  1. 48.
    I.C. Gohberg, M.G. Krein, Introduction to the Theory of Linear Non-selfadjoint Operators. Translations of Mathematical Monographs, vol. 18 (AMS, Providence, 1969)Google Scholar
  2. 56.
    M. Hager, J. Sjöstrand, Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators. Math. Ann. 342(1), 177–243 (2008). http://arxiv.org/abs/math/0601381 MathSciNetCrossRefGoogle Scholar
  3. 104.
    A. Melin, J. Sjöstrand, Determinants of pseudodifferential operators and complex deformations of phase space. Methods Appl. Anal. 9(2), 177–238 (2002). https://arxiv.org/abs/math/0111292 MathSciNetzbMATHGoogle Scholar
  4. 135.
    J. Sjöstrand, Resonances for bottles and trace formulae. Math. Nachr. 221, 95–149 (2001)MathSciNetCrossRefGoogle Scholar
  5. 137.
    J. Sjöstrand, Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations. Ann. Fac. Sci. Toulouse 18(4), 739–795 (2009). http://arxiv.org/abs/0802.3584 MathSciNetCrossRefGoogle Scholar
  6. 139.
    J. Sjöstrand, Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations. Ann. Fac. Sci. Toulouse 19(2), 277–301 (2010). http://arxiv.org/abs/0809.4182 MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Johannes Sjöstrand
    • 1
  1. 1.Université de Bourgogne Franche-ComtéDijonFrance

Personalised recommendations